# SDR 20010117SG001

- Difficulty date: August 8, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 1 INCH DAMAGE TO LEFT HORIZONTAL STAB LOWER FORWARD CHORD OF FORWARD SPAR STATION 101.  CUT OUT DAMAGED SECTION OF CHORD.  FABRICATED AND INSTALLED ANGLE AND FILLER IAW SRM 51-10-3, 51-10-2 AND 55-10-5 FIG 1.  (M)
